Flatulence effect of Clarithromycin

We have 344 consumer reports for Clarithromycin. Flatulence effect occurred in 2%.

Patients statistics on Flatulence side effect for Clarithromycin


Average weight in Lbs

Average height in Ft
5′ 6″
5′ 6″

Average age

Clarithromycin Circle Diagram 8 consumers of 344 reported about Flatulence

  1. Susan T. Vines says:
    3.5 rating

    Clarithromycin for Helicobacter pylori gastritis

    Immediately: Metallic taste; About 2 hours after taking the headache began, which remained more or less the whole time; severe pain when moving the eyeballs; from the second night (after the third dose): insomnia and about 6 hours after taking the tablet severe nausea that lasts about as long. In addition, extreme dry mouth and occasional muscle pain in the legs, so that I could no longer sit or lie down. The side effects are due to clarithromycin, as I have previously received and tolerated penicillin. I already took omeprazole one week before and did not experience any serious side effects (except bloating and muscle pain in the first few days). Since the side effects increased after each tablet intake and I was finally in a terrible condition, I stopped the therapy after the 4th dose. After about 3 days I was fine again.

  2. Debra E. Arnette says:
    3.5 rating

    Clarithromycin for Bronchitis (acute)

    The first few days severe flatulence and abdominal pain. Constantly a bitter taste in the mouth. On the penultimate day, severe rash developed on the scalp and ear. The sinuses are not completely cured even after 10 days of taking.

  3. Mary W. Jones says:
    3.0 rating

    Clarithromycin for Helicobacter pylori gastritis

    The intake took place in the morning 1 hour before breakfast and in the evening 1 hour before eating, for 7 days, each 3 tablets together. I had a combination pack, ZacPac, in which the individual tablets were packed well and clearly and revenue errors are impossible. On the 1st and 2nd day, I noticed almost nothing, except a little bit of excess, flatulence and a bitter taste in my mouth. On the 3rd and 4th day the nausea increased and dizziness, fatigue and weakness were added. I was not capable of anything on those days. On the 5th – 7th day suddenly diarrhea came on, although I always took intestinal flora plus (health food) – healthy intestinal bacteria – to the tablet income. For the diarrhea I took 1 x 1 loperamide and got on quite well with it. The bitter taste and flatulence lasted the entire 7 days. Today – the 8th and 9th day – I still have mild diarrhea and the weakness is not quite gone yet. Otherwise I had no side effects, no skin problems. From a positive point of view, I can now eat things that previously caused heartburn and stomach problems, such as: For example, different types of fruit (nectarine, grapes, peach …) Although it is quite a burden, but from the time frame manageable and enduring. Think that the diarrhea will be back in a few days. Therefore, I can recommend this therapy.

  4. Joseph D. Landis says:
    3.0 rating

    Clarithromycin for Angina tonsillaris

    I’m taking the antibiotic just the first day and can say that it works very well. Unfortunately, these are also the first pills that cause very fast side effects in my life. I got flatulence after about 4 hours and diarrhea after about 8 hours.

    Side effects: Flatulence; Diarrhea